# SDR CA021004005

- Difficulty date: June 12, 2002
- Submitted: October 28, 2002
- Operation: Air carrier
- Make and model: Scwzer 269D
- Aircraft time: 2,946 hours
- Engine: Lyc HIO360D1A
- System (JASC): 8011 · Engine Starter
- Part: Bolt
- Part number: MHB4016R
- Condition: Broken
- Location: Starter
- Component: Engine, Lyc, HIO360D1A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) NOISE OF STARTER AT ATTEMPTED START. FOUND TWO MISSING AND TWO BROKEN BOLTS THAT HOLD MOTOR HOUSING TO DRIVE HOUSING. INDUSTRIAL GRADE HARDWARE WITH ONLY SHAKE PROOF WASHERS FOUND ON SERVICEABLE UNIT BEING INSTALLED. HARDWARE REPLACED WITH DRILLED HEAD BOLTS AND LOCKWIRED.
